Ask an expert
Question

27 Jul 2010

Menstrual cycle
I started the pill about 2 weeks ago and have been bleeding since i have been on it. Is this something to be concerned about and what does it mean?? I gave birth to a baby 4 months ago but waited 3 months before going on the pill again. This has never happened to me before ie. bleeding while on the pill. Thanks
Answer 368 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be your body adjusting. Wait a few weeks and see your doctor if it doesn't settle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19895 votes
Vote